ok so i was put on birth control 2 months ago. the reason being that my period was like comming and going whenever it wanted to and i was not concieving because of it. so now i am on my last month of the three months of pills and my first period was 14 days but i finaly did not bleed durring the month and then i started again and it seemed like a normal 7 day period for me and i was off of it for one day and now today i am spotting again! what is going on i mean it is tottaly frustrating and i cant get an apointment for like a month from now to see my gyn. so has anyone gone threw this becides me? and if things stay like this after i am done taking these pills are there still going to be some firtile days so that i can try to get pregnant? any good advise would be realy nice!
More Answers to “PMS question?“The reason that your period was coming and going whenever is that your estrogen levels are high.taking pills just worsens the problem.what you need is natural progesterone cream.it will even your periods out to clockwork regularity, it will make them so easy you wont even know that you have it, no pms, no cramps, bloating or whatever you associate with getting your period. It aslo increases your fertility. I have included to links for you to look at.If you want more information or links please feel free to email me. I know how you feel. I guess some people are just irregular. Mine does that sometimes and I’ve noticed that mine has to do with stress. Take it easy and take the pills right. Talk to your doctor because the pills might not be the best option for you or the right dose for your body. If you can’t get there to see the doctor, at least call and speak to one of the nurses. They should be able to tell you what you should do. I’m not sure about your last question, but I’l try to answer you. Yes, after you get off the pills, you will be fertile again. No, if you’re on your pills (and its the right dose) you won’t be fertile. If the pills are right for you, then I think you should be fertile if it isn’t enough medicine in them. Just call your doctor’s office. I hope I helped. Good luck!
that happenes to me but i dont know why sry i coundt help